Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have chest and stomach pain. Completed the medication for TB. Symptom of colon cancer?

Hello,sir I have chest and stomach pain about a two months Recently. I suffered from TB and I take medicine TB six months regularly. Now I am OK from TB side. test has been done and not detected and TB.The problem is that after completing medicine of TB after some day the stool problem ( constipation ). Now pain in my stomach and waist or backbone always my stomach and chest pull from inside. Please tell the disease name any serious are normal. Some syntomes match to colon cancer is ok or not
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Oncologist, Radiation 's  Response
Chest and stomach pain rarely indicate colon cancer. There are numerous causes of chest and abdominal pain, detail history should be taken. Chest pain may be due to cardiac cause. Cardiac pain very often mimic upper gastrointestinal pain, Nature, intensity, duration of pain or history of any radiation of pain to any specific site is very important. Colon cancer is unlikely. Consult your physician.
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor